# SDR ARWA9608019

- Difficulty date: August 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION IN FITTING, STA 1180, LONGERON 34R, TO BE RE-EVALUATED. CORROSION OUT OF LIMITS. REMOVED AND REPLACED FITTING PER DC-8 SRM 51-1-20D.
